BibTeX record journals/cnsns/HeydariMSA18

download as .bib file

@article{DBLP:journals/cnsns/HeydariMSA18,
  author    = {Mohammad Hossein Heydari and
               Mohammad Reza Mahmoudi and
               Ali Shakiba and
               Zakieh Avazzadeh},
  title     = {Chebyshev cardinal wavelets and their application in solving nonlinear
               stochastic differential equations with fractional Brownian motion},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {64},
  pages     = {98--121},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cnsns.2018.04.018},
  doi       = {10.1016/j.cnsns.2018.04.018},
  timestamp = {Tue, 08 Sep 2020 15:14:07 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/HeydariMSA18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics